# SDR CA000224009

- Difficulty date: February 14, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 26,111 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ50970
- Condition: Failed
- Location: Winshield Heat
- Component: Windshield/Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT THE FIRST OFFICER''S WINDSHIELD HEAT WAS U/S. HEAT CONTROLLER REPLACED.
